# SDR SIMA20073602

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 17,962 hours, 17,916 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455501
- Part serial: 0181
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3619, THE CREW NOTED AFTER TAKEOFF WHEN SELECTED GEAR HANDLE UP GEAR SHOWS IN TRANSIT LIGHT LONGER THAN NORMAL.  LANDING GEAR DISAGREE AND CREW NOTED THAT IT SOUNDED LIKE THE GEAR DID NOT RAISE.  CREW  SELECT GEAR HANDLE DOWN 3 GREEN CREW ELECTED TO RETURN TO DFW.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB 145 AMM 32-32-02.  AIRCRAFT RETURNED TO SERVICE.
